Follow
Alessandra Bianchi
Alessandra Bianchi
Mathematics Dep., University of Padova
Verified email at math.unipd.it - Homepage
Title
Cited by
Cited by
Year
Sharp asymptotics for metastability in the random field Curie-Weiss model
A Bianchi, A Bovier, D Ioffe
Electronic Journal of Probability 14, 1541-1603, 2009
542009
Metastable states, quasi-stationary distributions and soft measures
A Bianchi, A Gaudilliere
Stochastic Processes and their Applications 126 (6), 1622-1680, 2016
502016
Metastability in the reversible inclusion process
A Bianchi, S Dommers, C Giardinà
Electronic Journal of Probability 22, 1-34, 2017
262017
Random walks in a one-dimensional Lévy random environment
A Bianchi, G Cristadoro, M Lenci, M Ligabo
Journal of Statistical Physics 163 (1), 22-40, 2016
232016
Pointwise estimates and exponential laws in metastable systems via coupling methods
A Bianchi, A Bovier, D Ioffe
The Annals of Probability 40 (1), 339-371, 2012
202012
Thermodynamic limit for mean-field spin models
A Bianchi, P Contucci, C Giardina
arXiv preprint math-ph/0311017, 2003
162003
Continuous-time random walk between Lévy-spaced targets in the real line
A Bianchi, M Lenci, F Pène
Stochastic Processes and their Applications 130 (2), 708-732, 2020
132020
Stochastically stable quenched measures
A Bianchi, P Contucci, A Knauf
Journal of statistical physics 117 (5), 831-844, 2004
92004
Metastable states, quasi-stationary and soft masures, mixing time asymptotics via variational principles
A Bianchi, A Gaudilliere
arXiv preprint arXiv:1103.1143, 2011
82011
On soft capacities, quasi-stationary distributions and the pathwise approach to metastability
A Bianchi, A Gaudillière, P Milanesi
Journal of Statistical Physics 181 (3), 1052-1086, 2020
72020
Gaudillière, A3483732: Metastable states, quasi-stationary distributions and soft measures. vol. 126, issue 6
A Bianchi
Stoch. Process. Appl, 1622-1680, 2016
62016
Limit theorems for Lévy flights on a 1D Lévy random medium
S Stivanello, G Bet, A Bianchi, M Lenci, E Magnanini
arXiv preprint arXiv:2007.03384, 2020
52020
Glauber dynamics on nonamenable graphs: boundary conditions and mixing time
A Bianchi
Electronic Journal of Probability 13, 1980-2012, 2008
42008
Analysis of a Hurst parameter estimator based on the modified Allan variance
A Bianchi, S Bregni, I Crimaldi, M Ferrari
Global Communications Conference (GLOBECOM), 2012 IEEE, 1716 - 1721, 2012
22012
Limit theorems for exponential random graphs
A Bianchi, F Collet, E Magnanini
arXiv preprint arXiv:2105.06312, 2021
12021
Asymptotic normality of a Hurst parameter estimator based on the modified Allan variance
A Bianchi, M Campanino, I Crimaldi
International Journal of Stochastic Analysis 2012, 2012
12012
Ladder Costs for Random Walks in L\'evy media
A Bianchi, G Cristadoro, G Pozzoli
arXiv preprint arXiv:2206.02271, 2022
2022
The GHS and other correlation inequalities for the two-star model
A Bianchi, F Collet, E Magnanini
arXiv preprint arXiv:2107.08889, 2021
2021
The GHS and other inequalities for the two-star model
A Bianchi, F Collet, E Magnanini
arXiv preprint arXiv:2107.08889, 2021
2021
between Lévy-spaced targets in the real line, Stochastic Processes and their Applications, Volume 130, Issue 2, 2020, Pages 708-732, ISSN 0304-4149.
A Bianchi, M Lenci, F Pène
2019
The system can't perform the operation now. Try again later.
Articles 1–20